zbMATH — the first resource for mathematics

On the Lucas property of linear recurrent sequences. (English) Zbl 1428.11036

11B50 Sequences (mod \(m\))
11B39 Fibonacci and Lucas numbers and polynomials and generalizations
Full Text: DOI arXiv
[1] Carlitz, L., The coefficients of the reciprocal of \(J_0(x)\), Arch. Mat., 6, 6, 121-127, (1955) · Zbl 0064.06502
[2] Carmichael, R. D., On sequences of integers defined by recurrence relations, Quart. J. Math., 48, 343-372, (1920)
[3] Gessel, I., Some congruences for apéry numbers, J. Number Theory, 14, 3, 362-368, (1982) · Zbl 0482.10003
[4] McIntosh, R., A generalization of a congruential property of Lucas, Amer. Math. Monthly, 99, 3, 231-238, (1992) · Zbl 0755.11001
[5] Robinson, D. W., A note on linear recurrent sequences modulo \(m\), Amer. Math. Monthly, 73, 6, 619-621, (1966) · Zbl 0136.32403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.